Remarks on Infinitely Repeated Extensive-Form Games

Ariel Rubinstein, Asher Wolinsky

    Research output: Contribution to journalArticlepeer-review


    Let Γ be a game in extensive form and G be its reduced normal form game. Let Γ(δ) and G(δ) be the infinitely repeated game versions of Γ and G respectively, with common discount factor δ. This note points out that the set of SPE payoff vectors of Γ(δ) might be different from that of G(δ), even when δ is arbitrarily close to 1. This difference can be substantial when G fails to satisfy the dimensionality conditions of the repeated game literature. Journal of Economic Literature Classification Number: C72.

    Original languageEnglish (US)
    Pages (from-to)110-115
    Number of pages6
    JournalGames and Economic Behavior
    Issue number1
    StatePublished - Apr 1995

    ASJC Scopus subject areas

    • Finance
    • Economics and Econometrics


    Dive into the research topics of 'Remarks on Infinitely Repeated Extensive-Form Games'. Together they form a unique fingerprint.

    Cite this